Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Exceptional values of meromorphic functions


Author: E. F. Collingwood
Journal: Trans. Amer. Math. Soc. 66 (1949), 308-346
MSC: Primary 30.0X
MathSciNet review: 0031068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ch. Blanc Les surfaces de Riemann des fonctions méromorphes, Comment. Math. Helv. vol. 9 (1937).
  • [1] H. Cartan Sur les valeurs exceptionelles des fonctions méromorphes dans tout le plan, C. R. Acad. Sci. Paris vol. 190.
  • [1] E. F. Collingwood Sur les valeurs exceptionelles des fonctions entières d'ordre fini, C. R. Acad. Sci. Paris vol. 179 (1924).
  • [2] -On meromorphic and integral functions, J. London Math. Soc. vol. 5 (1930).
  • [3] E. F. Collingwood, Sur certains ensembles définis pour les fonctions méromorphes, C. R. Acad. Sci. Paris 227 (1948), 615–617 (French). MR 0027066 (10,244a)
  • [4] E. F. Collingwood, Une inégalité dans la théorie des fonctions méromorphes, C. R. Acad. Sci. Paris 227 (1948), 709–711 (French). MR 0027067 (10,244b)
  • [5] E. F. Collingwood, Inégalités relatives à la distribution des valeurs d’une fonction méromorphe dans le plan fini, C. R. Acad. Sci. Paris 227 (1948), 749–751 (French). MR 0027068 (10,244c)
  • [6] E. F. Collingwood, Inégalités relatives à la distribution des valeurs d’une fonction méromorphe dans le cercle unité, C. R. Acad. Sci. Paris 227 (1948), 813–815 (French). MR 0027848 (10,363d)
  • [1] A. Dinghas Über Ausnahmegebiete meromorpher Funktionen, Math. Zeit. vol. 45 (1939).
  • [1] W. Gross Über die Singularitäten analytischer Funktionen, Monatshefte für Mathematik und Physik vol. 29 (1918).
  • [2] -Zum Verhallen analytischer Funktionen in der Umgebung singulär er Stellen, Math. Zeit. vol. 2 (1918).
  • [3] -Eine ganze Funktion, für die jede komplexe Zahl Konvergenzwert ist, Math. Ann. vol. 79 (1918).
  • [1] F. Iversen Rercherches sur les fondions inverses des fonctions méromorphes, Thèse, Helsingfors, (1914).
  • [2] -Sur une fonction entière dont la fonction inverse presente un ensemble de singularités transcendantes de la puissance du continu, Öfversigt af Finska Vetenskaps-societetens Förhandlingar vol. 43 Afdelning A No. 3 (1915-1916).
  • [3] -Sur quelques propriétés des fonctions monogènes au voisinage d'un point singulier, ibid. No. 4 (1915-1916).
  • [4] -Sur quelques fonctions entières qui admettent des valeurs asymptotiques finis, Öfversigt af Finska Vetenskaps-societetens Förhandlingar vol. 41 No. 1 (1918).
  • [5] -Zum Verhalten analytischer Funktionen in Bereichen, daren Rand eine wesentliche Singularität enthält, Öfversigt af Finska Vetenskaps-societetens Förhandlingar vol. 44 Afdelning A No. 4 (1921).
  • [1] S. Kakutani On the exceptional value of meromorphic functions, Proceedings of the Physico-Mathematical Society of Japan (3) vol. 17 (1935).
  • [1] N. Lusin and J. Privaloff Sur l'unicité et la multiplicité des fonctions analytiques, Ann. École Norm. (3) vol. 42 (1925) pp. 143-191.
  • [1] A. J. Macintyre A theorem concerning meromorphic functions of finite order, Proc. London Math. Soc. vol. 39 (1935).
  • [1] P. Montel Leçons sur les fonctions univalentes ou multivalentes, Collection Borel, Gauthier-Villars, 1933.
  • [1] Michel Parreau, Sur le théorème de Collingwood-Cartan, C. R. Acad. Sci. Paris 227 (1948), 1323–1325 (French). MR 0028411 (10,442d)
  • [1] A. Pfluger, Zur Defektrelation ganzer Funktionen endlicher Ordnung, Comment. Math. Helv. 19 (1946), 91–104 (German). MR 0017806 (8,203a)
  • [1] Mme. Laurent-Schwartz, Sur une propriété de la fonction 𝑚(𝑟,𝐴) de M. Nevanlinna dans les fonctions méromorphes, C. R. Acad. Sci. Paris 210 (1940), 525–526 (French). MR 0001854 (1,307f)
  • [2] -Exemple d'une fonction méromorphe ayant des valeurs deficientes non asymptotiques, C. R. Acad. Sci. Paris vol. 212 (1941)
  • [1] H. L. Selberg Beiträge zur Theorie der Algebroiden Funktionen, Avhandlinger Norske Videnskaps-Akademi, Oslo, Matematisk-Naturvidenskapelig Klasse (1931).
  • [2] -Algebroide und Umkehrfunktionen Abelscher Integrale, ibid (1934).
  • [3] -Über einen Satz von Collingwood, Archiv för Mathematik og Naturvidenskab (1944).
  • [4] Henrik L. Selberg, Eine Ungleichung der Potentialtheorie und ihre Anwendung in der Theorie der meromorphen Funktionen, Comment. Math. Helv. 18 (1946), 309–326 (German). MR 0016485 (8,23g)
  • [4] Henrik L. Selberg, Eine Ungleichung der Potentialtheorie und ihre Anwendung in der Theorie der meromorphen Funktionen, Comment. Math. Helv. 18 (1946), 309–326 (German). MR 0016485 (8,23g)
  • [5] Henrik L. Selberg, Über eine Ungleichung der Potentialtheorie, Comment. Math. Helv. 18 (1946), 327–330 (German). MR 0016486 (8,24a)
  • [1] O. Teichmüller Eine Umkehrung des zweiten Hauptsatzes der Wertverteilungslehre, Deutsche Mathematik vol. 2 (1937) pp. 97-107.
  • [2] -Vermutungen und Sätze über die Wertverteilung gebrochener Functionen endlicher Ordnung, Deutsche Mathematik vol. 4 (1939) pp. 163-190.
  • [3] Oswald Teichmüller, Einfache Beispiele zur Wertverteilungslehre, Deutsche Math. 7 (1944), 360–368 (German). MR 0018763 (8,327d)
  • [1] Y. Tumura Sur quelques propriétés d'une classe des fonctions meromorphes, Proceedings of the Physico-Mathematical Society of Japan. (3) vol. 18.
  • [1] E. Ullrich Über eine Anwendung des Verzerrungssatzes auf meromorphe Funktionen, J. Reine Angew. Math. vol. 166 (1932) pp. 220-234.
  • [2] -Review of Selberg [2], Zentralblatt für Mathematik und ihre Grenzgebiete vol. 10 (1935).
  • [3] -Flächenbau und Wachstumsordnung bei gebrochener Funktionen, J. Deutschen Math. Verein, vol. 46 (1936) pp. 232-274.
  • [4] -Flächenbau und Wertverteilung, Neuvième Congres des Mathématiciens Scandinaves, Helsingfors, 1939, pp. 179-200.
  • [1] G. Valiron Sur la distribution des valeurs des fondions méromorphes, Acta Math. vol. 47 (1925).
  • [2] -Sur les singularités de certaines fonctions holomorphes et de leurs inverses, Journal de Mathematiques (3) vol. 15 (1936).
  • [1] K. Yosida A theorem concerning the derivatives of meromorphic functions, Proceedings of the Physico-Mathematical Society of Japan (3) vol. 17 (1935).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0031068-7
PII: S 0002-9947(1949)0031068-7
Article copyright: © Copyright 1949 American Mathematical Society